# SDR DHL2005802505

- Difficulty date: June 30, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING INBD L/E LWR DOUBLER CRACKED 0.250.  REMOVED CRACKED DOUBLER IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.   FABRICATED DOUBLER (AL7075T6 0.050) IAW SRM 57-3-3.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
